# SDR DL76S060456

- Difficulty date: May 30, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N131DN
- Make and model: Boeing 767332
- Aircraft serial: 24852
- Aircraft time: 50,467 hours, 23,685 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 326879280
- Part serial: P228C
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: L

## Discrepancy

LOST 'C' SYS HYD QTY INFLT.  REPLACING ADP. FOUND CENTER SYS ADP DAMAGED AND LEAKING HYD FLUID.  REMOVED CENTER SYS ADP PER M/M .  INSTALLED NEW CENTER SYS ADP PER M LEAK CK OK . NEEDS OK OUT, RESET ALL EXT SWITCH AND SAFETIED.
